# SDR DXTA200601242

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 360 hours, 340 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Out Of Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WARNING HORN CAME ON ABORTED TAKEOFF AT 50 KNOTS FLIGHT CONTROLS APPEARED TO BE IN CORRECT POSITION.  COMPLIED WITH TAKEOFF WARNING HORN CHECK IAW RAYTHEON 400/400A M/M 27-40-00 OPS CHECKS SATISFACTORY NO DEFECTS NOTED AT THIS TIME.
